Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 258, NWS Twin Cities, MN

September 15, 2010Blue Earth County, Waseca County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 15, 2010, 5:21 PM CDT for Blue Earth County, Waseca County, Minnesota. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2010, 5:21 PM CDT (22:21 UTC)
Expired
Sep 15, 2010, 6:00 PM CDT
In force
39 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Blue Earth County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 103 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 5:25 PM CDTHAIL 1Mapleton, MN
Sep 15, 6:00 PM CDTHAIL 1.252 Ne Waldorf, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 15, 2:19 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WUUS53 KMPX 152221
SVRMPX
MNC013-161-152300-
/O.NEW.KMPX.SV.W.0258.100915T2221Z-100915T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
521 PM CDT WED SEP 15 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...
  WESTERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 600 PM CDT

* AT 517 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 3 MILES
  SOUTHWEST OF MAPLETON...OR ABOUT 18 MILES NORTH OF BLUE EARTH...AND
  MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  MAPLETON...
  PEMBERTON...
  ST CLAIR...
  EAGLE LAKE...
  JANESVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN MINNESOTA.

&&

LAT...LON 4391 9415 4423 9382 4401 9353 4385 9384
      4385 9407
TIME...MOT...LOC 2221Z 231DEG 25KT 4390 9396

$$
1 follow-up statement
902 
WWUS53 KMPX 152251
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
551 PM CDT WED SEP 15 2010

MNC013-161-152300-
/O.CON.KMPX.SV.W.0258.000000T0000Z-100915T2300Z/
BLUE EARTH MN-WASECA MN-
551 PM CDT WED SEP 15 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN WASECA AND NORTHEASTERN BLUE EARTH COUNTIES...

AT 545 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE SEVERE STORM WAS LOCATED
6 MILES SOUTH OF PEMBERTON...OR ABOUT 6 MILES NORTH OF MINNESOTA 
LAKE...AND MOVING NORTHEAST AT 30 MPH. RADAR HAS INDICATED SOME 
ROTATION WITH THIS SEVERE THUNDERSTORM...WHICH INDICATES THAT
A TORNADO MAY DEVELOP.

LOCATIONS IN THE WARNING INCLUDE...
PEMBERTON...ST CLAIR...JANESVILLE AND MADISON LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING 
FOR SOUTHWESTERN MINNESOTA.

&&

LAT...LON 4389 9380 4396 9392 4403 9400 4423 9382
      4401 9353
TIME...MOT...LOC 2249Z 231DEG 25KT 4394 9380

$$

BAP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 3:00 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Sep 15, 3:00 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
300 PM CDT WED SEP 15 2010

SEE MESO DISCUSSION BELOW FOR SHORT TERM SEVERE TRENDS.  A TORNADO
WATCH HAS BEEN ISSUED ACROSS THE AREA REFERENCED BELOW.  A LINE OF
STRONG THUNDERSTORMS HAS BEEN DEVELOPING ACROSS E SODAK INTO N NEB
SINCE THE MESO DISCUSSION.

OTHERWISE VIGOROUS VORT MAX MOVING ACROSS NE SODAK WILL PROVIDE
ASCENT AS IT MOVES ACROSS AREA OVERNIGHT.  WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL CONTINUE ALONG AND NORTH OF THIS FEATURE ACROSS
OUR NORTHERN CWA...SIMILAR TO A WINTER SCENARIO. SHOWERS AND SOME
SEVERE THUNDERSTORMS WILL MOVE RAPIDLY ACROSS REMAINDER OF CWA THIS
EVENING AND TONIGHT ALONG COLD FRONT.  SIGNIFICANT RAINS WILL END
ACROSS MOST OF MN CWA SHORTLY AFTER MIDNIGHT AS UPPER LOW DRIVES
INTO WESTERN WISCONSIN.  BY 12Z MOST OF THE RAINS WILL BE
OVER...ASIDE FROM A CHANCE OF A LITTLE --RA OR DZL IN WC WI WHERE
LOW CLOUDS EXPECTED DURING THE MORNING HOURS.  RISK FOR SOME FOG WC
MN WITH SKIES CLEARING AND SURFACE HIGH PRESSURE MOVING IN.

BREAK IN PCPN CHANCES WILL BE BRIEF AS NEXT SHORTWAVE WILL COME IN
QUICKLY IN STRONG NW FLOW.  COLD FRONT ASSOCIATED WITH THIS FEATURE
PASSES THRU AREA UNDER THE COVER OF DARKNESS THURSDAY NIGHT/FRIDAY
MORNING WHICH WILL BE A LIMITING FACTOR FOR THUNDERSTORMS...BUT
SYSTEM DOES HAVE A NARROW TONGUE OF ELEVATED INSTABILITY WHICH WILL
SUPPORT A MENTION OF ISOLATED THUNDERSTORMS.

RIDGE OF COOL HIGH PRESSURE BUILDS ACROSS THE AREA FOR THE WEEKEND.
SOME THREAT OF FROST IN EC MN INTO WC WI FOR SAT MRNG AND SUN
MRNG...BUT DIRTY NW FLOW MAINTAINS SUFFIENT MOISTURE THAT MAY BE
ENUF CLOUD COVER TO PREVENT IT.

WEATHER PATTERN LOOKS ACTIVE AGAIN EARLY NEXT WEEK AS BROAD TROF
CARVED OUT ACROSS N AND CENTRAL PLAINS WITH SURFACE LOW LIFTING
TOWARD AREA LATE MONDAY/TUESDAY.

&&

.MESOSCALE UPDATE...ISSUED 129 PM CDT

THE CHANCES FOR A FEW STRONG TO SEVERE THUNDERSTORMS DEVELOPING
ACROSS SOUTHERN MN THIS AFTERNOON HAVE INCREASED SOME DUE TO
SCATTERING CLOUDS AND DESTABILIZATION ACROSS THAT AREA. THIS
CORRIDOR IS AHEAD OF A 1008 MB LOW IN SOUTHEAST SD THAT CONTINUES
TO MOVE EAST...WITH A WARM FRONT DRAPED ALONG ITS PATH.
DIFFERENTIAL HEATING...ENHANCED BY AN OUTFLOW BOUNDARY FROM
THUNDERSTORM ACTIVITY THIS MORNING...HAS ENHANCED THIS WARM
FRONTAL BOUNDARY WHICH LIES JUST TO THE NORTH OF INTERSTATE 90 AS
OF 100 PM. THIS MAY LIFT NORTH ANOTHER TIER OF COUNTIES THROUGH
THE NEXT COUPLE HOURS. AS THE STRONG UPPER WAVE FROM SOUTH DAKOTA
TRANSLATES EAST...CONTINUED COOLING OF THE MID-LEVEL TEMPERATURES
IS EXPECTED. THE CURRENT MLCIN MINIMA IS WITHIN THE NOSE OF LOWER
TO MID 60S DEW POINTS /CLIMBING AT THE RATE OF 6F PER THREE HOURS
AT SOME STATIONS/ JUST EAST OF THE SURFACE LOW...AND THAT SHOULD
WORK NORTHEAST INTO SOUTHERN MN BY 3 TO 4 PM. THUNDERSTORMS ARE
EXPECTED TO DEVELOP...AND THE HRRR HAS SHOWN THIS TREND THROUGHOUT
ITS PAST THREE RUNS ALONG WITH THE 4KM NMM WRF. THE 0-3KM MLCAPE
VALUES OF 100 J/KG OR GREATER ARE FORECAST BY THE RUC TO PUSH INTO
FAR SOUTHERN MN BY THAT TIME...WITH DEEP LAYER CAPE VALUES IN
EXCESS OF 1500 J/KG. THE QUESTION IS WHETHER THIS AMOUNT OF
INSTABILITY CAN BE REALIZED...BUT TRENDS ON VISIBLE SATELLITE ARE
POSITIVE TOWARDS THAT. GIVEN THE LOW LEVEL SHEAR AND HELICITY
PROFILES IN ADVANCE OF THE LOW /30 KTS AND 250 IN THE 0-1 KM LAYER
RESPECTIVELY/...THERE IS A CHANCE FOR A TORNADIC STORM OR TWO IN
SOUTHERN MN IF SCATTERED DISCRETE THUNDERSTORMS CAN DEVELOP. A
LITTLE BETTER POSSIBLITY EXISTS IN FAR SOUTHWEST MN AND FAR
NORTHERN IA. AT LEAST THE POTENTIAL FOR SUPERCELLS AND/OR
MULTICELL THUNDERSTORMS CAPABLE OF WIND AND HAIL EXISTS THERE. TWO
TO THREE TIERS OF COUNTIES TO THE NORTH AND NORTHEAST OF THE WARM
FRONTAL BOUNDARY THERE APPEARS TO EXIST A SMALL ELEVATED STORM
THREAT CAPABLE OF LARGE HAIL...GIVEN FORECAST -10C TO -30C CAPE
VALUES ALONG THE NOSE OF THE LOW-LEVEL JET. THE MOST FAVORED TIME
IS 3 PM TO 8 PM...WITH THUNDER CAPABILITY WEAKENING CONSIDERABLY
AFTER THAT AS STORMS DEVELOP TO OUR SOUTH IN IA AND NORTHERN MO.
AS A RESULT...HAVE HEIGHTENED WORDING IN THE HAZARDOUS WEATHER
OUTLOOK AND ADDED HIGHER TEMPORAL RESOLUTION INTO THE AFTERNOON
FORECAST.

&&

.AVIATION.../18Z TAF ISSUANCE/

THE CONCERNS WITH AVIATION CENTER ON MODERATE RAIN WITH EMBEDDED
THUNDER...WITH GRADUAL SATURATION LEADING TO LOWERING CEILINGS AND
POTENTIALLY FOG LATE TONIGHT.

LOW PRESSURE WILL CONTINUE TO MOVE EAST FROM SOUTHEAST SD EARLY
THIS AFTERNOON TO FAR SOUTH CENTRAL MN BY EARLY EVENING TO
SOUTHERN WI BY THURSDAY MORNING. MOIST AND WARM ADVECTION UPLIFTED
ALONG AND AHEAD OF THIS WILL CONTINUE TO GENERATE RAIN...GRADUALLY
RE-INCREASING IN COVERAGE THROUGH THIS AFTERNOON. THE PRIMARY AREA
FOR EMBEDDED THUNDERSTORMS WILL BE ACROSS SOUTHERN AND EASTERN
MINNESOTA INTO WESTERN WI. SOME LOCALLY INTENSE RAINFALL RATES
ARE PROBABLE UNDER THUNDERSTORMS...REDUCING VISIBILITIES TO IFR.
AS THE LOW MOVES EAST...MOISTENING AND LOW-LEVEL COOLING WILL
ALLOW FOR LOWERING OF THE CLOUDS...WITH WIDESPREAD MVFR LIKELY BY
LATE AFTERNOON AND IFR BY MID-EVENING. RAIN SHOULD GRADUALLY END
FROM WESTERN MN DURING THE MIDDLE OF THIS EVENING TO WESTERN WI
BY LATE TONIGHT. THE LOWER CEILINGS WILL PERSIST THOUGH...LIKELY
THROUGH DAYBREAK AT MOST SOUTHERN AND EASTERN MN AND WESTERN WI
AIRPORTS. THE LOW LEVEL WINDS WILL PICK UP TONIGHT BEHIND THE LOW
PRESSURE AS COOLER AIR WRAPS IN. RIDGING WILL GRADUALLY MOVE IN
DURING THE DAY THURSDAY...PROMOTING THE WINDS TO SUBSIDE SOME.
LOWER CLOUDS MAY STILL LAST THROUGH 15Z TO 18Z...ESPECIALLY AT WI
TAF SITES. WINDS WILL BE EASTERLY NORTH OF THE PATH OF THE LOW
THIS AFTERNOON...WHICH WILL BE MOST OF THE TAF SITES. THE
DIRECTION WILL THEN GRADUALLY BACK AROUND TO THE NORTH BY
OVERNIGHT. SPEEDS WILL GRADUALLY LIGHTEN THROUGH THE DAY ON
THURSDAY.

KMSP...LIGHT RAIN AND DRIZZLE WILL PREVAIL THROUGH 20Z TO 22Z WITH
POSSIBLY SOME NEARBY MORE MODERATE SHOWERS AND STORMS. THE
PROBABILITY OF THESE NEAR OR OVER THE AIRPORT WILL INCREASE
BETWEEN 21Z AND 01Z THEN RE-DIMINISH QUICKLY. CONFIDENCE ON THIS IS
MODERATE. THE CLOUD HEIGHTS WILL GRADUALLY LOWER THROUGH THIS
AFTERNOON AND INTO TONIGHT WITH HIGH CONFIDENCE. IFR IS LIKELY
BY THIS EVENING PERSISTING INTO OVERNIGHT AND POTENTIALLY INTO THE
THURSDAY MORNING RUSH. WINDS WILL FLUCTUATE SOME FROM 060 TO 120
THIS AFTERNOON...BEFORE BEGINNING TO BACK TO NORTHEAST THEN NORTH
DURING TONIGHT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MTF/BAP/MTF
Hazardous weather outlook, Sep 15, 2:48 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
248 PM CDT WED SEP 15 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
161200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
248 PM CDT WED SEP 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MAINLY
SOUTHERN MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING.
SCATTERED THUNDERSTORMS WILL REDEVELOP LATE THIS AFTERNOON ACROSS
SOUTHERN AND EASTERN MINNESOTA AND POSSIBLY INTO WESTERN
WISCONSIN. SOME OF THESE MAY BECOME SEVERE...PRIMARILY WITHIN AND
NEAR THE TORNADO WATCH AREA. THE MAIN HAZARDS WILL BE THE
POSSIBILITY OF A FEW TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
THE MOST PROBABLE AREA FOR TORNADO DEVELOPMENT WILL BE ALONG AND
SOUTH OF THE MINNESOTA RIVER VALLEY IN SOUTHWEST AND SOUTH CENTRAL
MINNESOTA. FURTHER TO THE NORTH ACROSS CENTRAL MINNESOTA...MAINLY
NON-SEVERE SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. THE
THUNDERSTORMS ARE BEING GENERATED BY A LOW PRESSURE CENTER MOVING
EAST ALONG A WARM FRONT DRAPED ACROSS THE MINNESOTA AND IOWA STATE
LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN MINNESOTA AND WEST
CENTRAL WISCONSIN FROM SUNDAY NIGHT THROUGH TUESDAY. SEVERE
WEATHER APPEARS UNLIKELY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED WITHIN THE TORNADO WATCH
AREA THROUGH EARLY EVENING.

In the hours before

Special weather statement, Sep 15, 4:59 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
459 PM CDT WED SEP 15 2010

MNZ074-075-082-083-152245-
BLUE EARTH-BROWN-NICOLLET-WATONWAN-
459 PM CDT WED SEP 15 2010

...THUNDERSTORMS DEVELOPING OVER BLUE EARTH... BROWN...NICOLLET AND
WATONWAN COUNTIES THROUGH 545 PM CDT...

AT 454 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES EAST OF LA SALLE. THIS STORM WAS MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MADELIA.
  HANSKA.
  COURTLAND.
  NICOLLET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4439 9432 4423 9403 4396 9446 4407 9465
TIME...MOT...LOC 2158Z 221DEG 21KT 4408 9447
Special weather statement, Sep 15, 5:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
514 PM CDT WED SEP 15 2010

MNZ083-084-152300-
BLUE EARTH-WASECA-
514 PM CDT WED SEP 15 2010

...THUNDERSTORMS DEVELOPING OVER BLUE EARTH AND WASECA COUNTIES
THROUGH 600 PM CDT...

AT 508 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF AMBOY. THIS STORM WAS MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  AMBOY.
  MAPLETON.
  PEMBERTON.
  ST. CLAIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4386 9420 4417 9386 4401 9363 4385 9387
      4385 9418
TIME...MOT...LOC 2213Z 223DEG 22KT 4387 9403

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 2:35 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift19 min
Sep 15, 4:24 AM CDTSpecial Weather StatementMPXFaribault, Martin81 min
Sep 15, 4:59 PM CDTSpecial Weather StatementMPXNicollet46 min
Sep 15, 5:14 PM CDTSpecial Weather StatementMPXBlue Earth46 min
Sep 15, 5:27 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet48 min
Sep 15, 5:43 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Rice, Waseca32 min
Sep 15, 5:49 PM CDTSevere Thunderstorm WarningMPXSteele, Waseca41 min
Sep 15, 6:13 PM CDTTornado WarningMPXLe Sueur32 min
Sep 15, 6:18 PM CDTAreal Flood WarningMPXLac qui Parle3 hr
Sep 15, 6:52 PM CDTAreal Flood WarningMPXLac qui Parle, Yellow Medicine3 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.